MathSciNet Relay Station
MathSciNet bibliographic data
MR1879073 60G50 (60B15 60J10)
Èrshler, A. G. On the asymptotics of the rate of departure to infinity. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 283 (2001), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 6, 251--257, 263; translation in J. Math. Sci. (N. Y.) 121 (2004), no. 3, 2437–2440
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement